Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

~Q~

Veteran Member
  • Total Reviews

    0
  • Content Count

    182
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ~Q~

  • Rank
    Member
  1. so did u do it? I've been taking small amounts of accutane and it seems to get worse. (not on cycle)
  2. I think it makes your skin more sensitive to the heat and might burn a bit but that is all. Gonna do it
  3. Its pissing me off. I am slowly getting my acne back. IS there any way to prevent this from coming? I cover my face with 10% BP every night and it seems to help
  4. You can't have 2 things in a poll (using "and" this happens") I have tried accutane and remained clear throughout it. I am still clear 5 months later but I am getting a zit on my ass. I also got a small one on my chin for the first time in a long time. I am afrid the fuckin zits are coming back. I have small zits on my back but u can barly tell. I got very small bumbs on my noise for some reason. Getting paranoid
  5. Just came by to see what's up on these fourms. I've been off of my accutane 80mg a day for 6 months for 4 months now and I am still doing good. I noticed a few zits that are microsopic on my back... I still have some redness but no severe acne. Hopefully it doesn't come back. I am thinking about doing some steroids now.
  6. When I took it. I was going to quit my 5th month but I started breaking out. So I did another month and kept a few pills to do a week after my course to gurantee it. So when my course was finished. Like 3 weeks later I had a few zits. SO I took the remainder of my 3 pills and it went away for good. I have been off for 4 months a doing great.
  7. "Fear is the easiest way to defeat" They kinda exaggerate side effects. Barly anything happened to me because I took care of my body. No drugs/beer and eat healthy and take Dandelion roots and Fish Oil daily. I've been off 3 months and I am starting to see a few pimples coming back...but it could be to the unheathy lifestyle I've been living after tane. Including doing Meth a few times.
  8. I've been off of it for 2 months now. I got a few zits come back on my back. I got paranoid and took 2 additional pills I had left over. They went away but came back now. Just one big one on my back. The shit better not come back.
  9. yeah its dangerous. You could have some major health problems. I suggest you look it up online or ask a doc.
  10. thanks for coming back bro. I have been off for 2 months now also and I got one zit on my noise. I paniced and took two 40 mg tane that I had left.' I visit every now and then. So you did not do anything else special?
  11. Accutane will make your muscles more sore and heal slower. Gains are less then if you where not on it. But its still good. I exercised throughout my course.
  12. someone here said that you would go blind eventually
  13. just try to get past the accutane course and you will be set for life:) It has helped me.
×